# SDR MWEA97359

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, STA 200 TO 237 NR 2 SEAT TRACK LWR SURF UP FLANG CORRODED.  MAINT REPAIRED IAW SRM 53-05 FIG 4D AND INSTALLED IAW SRM 51-30.
